Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: Our daughter received a series of HPV shots and on Dec. 17, 2012 her legs went numb at school. She was doing jumping jacks and then all the sudden couldn''t feel her legs or feet. As she received the series of three shots her condition worsened; numbness on right side of face, jerking movement of left arm for seven hours. The series of shots started in October 2012 and continued until April/May 2013. She is in physical therapy currently to help use her legs but she still is numb and has muscle weakness. From time to time she gets headaches and pain in one of her ears. She uses a walker at home and wheelchair/walker at school. She is also unable to tell when she needs to use the bathroom so we have her go on a schedule and have used diapers as well. She is thirteen years old.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166